mood swings
avatar
confusedkev posted:
My girlfriend is showing signs of menopause.I don't know if I can make it through her moodswings.Could Prozac and birth control pills contribute to this?
Reply
 
avatar
IlanaH responded:
Just replied to another post here. I would recommend you to do some research and find an herbal supplement for her. Like Prozac or birth control pills, they are very commonly used, but both of them have some side effects. A good herbal supplement actually has much less side effects, and it adjust the whole body, not only mood swings, but other symptoms associated with menopause. I've taken mine for about 2 months. Hot flashes, mood swings, and other discomforts are gone. I was so happy that I tried the herbal supplement instead of those chemical pills. My husband said, "Finally, you back!" Good luck!
 
avatar
DITTO3 replied to IlanaH's response:
May I ask which herbal supplement you are taking ???
 
avatar
IlanaH replied to DITTO3's response:
The herbal supplement I'm taking called "MENO Support", sold by herbcare. They also offer free shipping on Amazon. Now I visit their website from time to time, as they have very nice blog about some natural remedies and healthy food recipes. I learned a lot from their blog. The website is www.herbcare.co